Differential Equations in Abstract Cones

Jankowski, Tadeusz

Serdica Mathematical Journal (2000)

  • Volume: 26, Issue: 3, page 229-244
  • ISSN: 1310-6600

Abstract

top
We extend the method of quasilinearization to differential equations in abstract normal cones. Under some assumptions, corresponding monotone iterations converge to the unique solution of our problem and this convergence is superlinear or semi–superlinear

How to cite

top

Jankowski, Tadeusz. "Differential Equations in Abstract Cones." Serdica Mathematical Journal 26.3 (2000): 229-244. <http://eudml.org/doc/11491>.

@article{Jankowski2000,
abstract = {We extend the method of quasilinearization to differential equations in abstract normal cones. Under some assumptions, corresponding monotone iterations converge to the unique solution of our problem and this convergence is superlinear or semi–superlinear},
author = {Jankowski, Tadeusz},
journal = {Serdica Mathematical Journal},
keywords = {Quasilinearization; Monotone Iterations; Superlinear and Semi–Superlinear Convergence; quasilinearization; monotone iterations},
language = {eng},
number = {3},
pages = {229-244},
publisher = {Institute of Mathematics and Informatics},
title = {Differential Equations in Abstract Cones},
url = {http://eudml.org/doc/11491},
volume = {26},
year = {2000},
}

TY - JOUR
AU - Jankowski, Tadeusz
TI - Differential Equations in Abstract Cones
JO - Serdica Mathematical Journal
PY - 2000
PB - Institute of Mathematics and Informatics
VL - 26
IS - 3
SP - 229
EP - 244
AB - We extend the method of quasilinearization to differential equations in abstract normal cones. Under some assumptions, corresponding monotone iterations converge to the unique solution of our problem and this convergence is superlinear or semi–superlinear
LA - eng
KW - Quasilinearization; Monotone Iterations; Superlinear and Semi–Superlinear Convergence; quasilinearization; monotone iterations
UR - http://eudml.org/doc/11491
ER -

NotesEmbed ?

top

You must be logged in to post comments.